# SDR CA981125059

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180
- Engine: Cont O470K
- Propeller: Mcauly 2A34C203
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 07122071
- Condition: Cracked
- Location: Bs 172-230
- Part time: 7,218 hours
- Component: 07912005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE LEFT FUSELAGE TAIL CONE REINFORCEMENT ANGLE WAS FOUND CRACKED AT THE STABILIZER REAR HINGE ATTACH HOLE. THIS ANGLE RUNS APPROXIMATELY FROM STA 172 TO STA 230.  NEW ANGLE P/N 0712048-7 INSTALLED.
